Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016, Article ID 4275389, 8 pages
http://dx.doi.org/10.1155/2016/4275389
Research Article

A Numerical Computation of a System of Linear and Nonlinear Time Dependent Partial Differential Equations Using Reduced Differential Transform Method

Department of Applied Mathematics, School for Physical Sciences, Babasaheb Bhimrao Ambedkar University, Lucknow, Uttar Pradesh 226025, India

Received 20 April 2016; Revised 18 September 2016; Accepted 4 October 2016

Academic Editor: Davood D. Ganji

Copyright © 2016 Brajesh Kumar Singh and Mahendra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Jafari and V. Daftardar-Gejji, “Solving a system of nonlinear fractional differential equations using Adomian decomposition,” Journal of Computational and Applied Mathematics, vol. 196, no. 2, pp. 644–651, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. K. C. Basak, P. C. Ray, and R. K. Bera, “Solution of non-linear Klein-Gordon equation with a quadratic non-linear term by Adomian decomposition method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 3, pp. 718–723, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. H. Jafari and S. Seifi, “Solving a system of nonlinear fractional partial differential equations using homotopy analysis method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 5, pp. 1962–1969, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. S. E. Esipov, “Coupled Burgers equations: a model of polydispersive sedimentation,” Physical Review E, vol. 52, no. 4, pp. 3711–3718, 1995. View at Publisher · View at Google Scholar · View at Scopus
  5. A. S. Bataineh, M. S. M. Noorani, and I. Hashim, “Approximate analytical solutions of systems of PDEs by homotopy analysis method,” Computers & Mathematics with Applications, vol. 55, no. 12, pp. 2913–2923, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A.-M. Wazwaz, “The variational iteration method for solving linear and nonlinear systems of PDEs,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 895–902, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Q. Wang and D. Cheng, “Numerical solution of damped nonlinear Klein–Gordon equations using variational method and finite element approach,” Applied Mathematics and Computation, vol. 162, no. 1, pp. 381–401, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. A. Abdou and A. A. Soliman, “Variational iteration method for solving Burger's and coupled Burger's equations,” Journal of Computational and Applied Mathematics, vol. 181, no. 2, pp. 245–251, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Dehghan, A. Hamidi, and M. Shakourifar, “The solution of coupled Burgers' equations using Adomian–Pade technique,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1034–1047, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. H. P. Bhatt and A. Q. M. Khaliq, “Fourth-order compact schemes for the numerical simulation of coupled Burgers' equation,” Computer Physics Communications, vol. 200, pp. 117–138, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. Kumar and S. Pandit, “A composite numerical scheme for the numerical simulation of coupled Burgers' equation,” Computer Physics Communications, vol. 185, no. 3, pp. 809–817, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Y. B. He and X. H. Tang, “Numerical simulations of a family of the coupled viscous Burgers, equation using the lattice Boltzmann method,” Journal of Statistical Mechanics: Theory and Experiment, vol. 2016, no. 2, Article ID 023208, 17 pages, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  13. C. A. J. Fletcher, “A comparison of finite element and finite difference solutions of the one- and two-dimensional Burgers' equations,” Journal of Computational Physics, vol. 51, no. 1, pp. 159–188, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. P. C. Jain and D. N. Holla, “Numerical solutions of coupled Burgers' equation,” International Journal of Non-Linear Mechanics, vol. 13, no. 4, pp. 213–222, 1978. View at Publisher · View at Google Scholar · View at Scopus
  15. V. K. Srivastava and B. K. Singh, “A robust finite difference scheme for the numerical solutions of two dimensional time dependent coupled nonlinear Burgers' equations,” International Journal of Applied Mathematics and Mechanics, vol. 10, no. 7, pp. 28–39, 2014. View at Google Scholar
  16. B. K. Singh and P. Kumar, “A novel approach for numerical computation of Burgers’ equation in (1 + 1) and (2 + 1) dimensions,” Alexandria Engineering Journal, 2016. View at Publisher · View at Google Scholar
  17. G. Arora and B. K. Singh, “Numerical solution of Burgers' equation with modified cubic B-Spline differential quadrature method,” Applied Mathematics and Computation, vol. 224, no. 1, pp. 166–177, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. B. K. Singh, G. Arora, and M. K. Singh, “A numerical scheme for the generalized Burgers-Huxley equation,” Journal of the Egyptian Mathematical Society, vol. 24, no. 4, pp. 629–637, 2016. View at Publisher · View at Google Scholar
  19. J. Liu and G. Hou, “Numerical solutions of the space- and time-fractional coupled Burgers equations by generalized differential transform method,” Applied Mathematics and Computation, vol. 217, no. 16, pp. 7001–7008, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. V. K. Srivastava, N. Mishra, S. Kumar, B. K. Singh, and M. K. Awasthi, “Reduced differential transform method for solving (1 + n)-Dimensional Burgers' equation,” Egyptian Journal of Basic and Applied Sciences, vol. 1, no. 2, pp. 115–119, 2014. View at Publisher · View at Google Scholar
  21. A. Yildirim and A. Kelleci, “Homotopy perturbation method for numerical solutions of coupled Burgers equations with time- and space-fractional derivatives,” International Journal of Numerical Methods for Heat & Fluid Flow, vol. 20, no. 8, pp. 897–909, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. A. Prakash, M. Kumar, and K. K. Sharma, “Numerical method for solving fractional coupled Burgers equations,” Applied Mathematics and Computation, vol. 260, pp. 314–320, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. Y. Keskin and G. Oturanç, “Reduced differential transform method for partial differential equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 6, pp. 741–749, 2009. View at Google Scholar · View at Scopus
  24. J. Yu, J. Jing, Y. Sun, and S. Wu, “(n+1) dimensional reduced differential transform method for solving partial differential equations,” Applied Mathematics and Computation, vol. 273, pp. 697–705, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. B. K. Singh and P. Kumar, “FRDTM for numerical simulation of multi-dimensional, time-fractional model of Navier-Stokes equation,” Ain Shams Engineering Journal, 2016. View at Publisher · View at Google Scholar
  26. B. K. Singh and V. K. Srivastava, “Approximate series solution of multi-dimensional, time fractional-order (heat-like) diffusion equations using FRDTM,” Royal Society Open Science, vol. 2, Article ID 140511, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. V. K. Srivastava, S. Kumar, M. K. Awasthi, and B. K. Singh, “Two-dimensional time fractional-order biological population model and its analytical solution,” Egyptian Journal of Basic and Applied Sciences, vol. 1, no. 1, pp. 71–76, 2014. View at Publisher · View at Google Scholar
  28. A. S. V. Ravi Kanth and K. Aruna, “Two-dimensional differential transform method for solving linear and non-linear Schrödinger equations,” Chaos, Solitons and Fractals, vol. 41, no. 5, pp. 2277–2281, 2009. View at Publisher · View at Google Scholar · View at Scopus